Table of Contents
Journal of Structures
Volume 2013, Article ID 389148, 9 pages
http://dx.doi.org/10.1155/2013/389148
Review Article

Elastic Stability of Annular Thin Plates with One Free Edge

Department of Mechanical Engineering, Tennessee Technological University, 115 West 10th Street, Box 5014, Cookeville, TN 38505, USA

Received 21 April 2013; Accepted 20 June 2013

Academic Editor: Lucio Nobile

Copyright © 2013 Nagarjuna Jillella and John Peddieson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nagarjuna Jillella and John Peddieson, “Elastic Stability of Annular Thin Plates with One Free Edge,” Journal of Structures, vol. 2013, Article ID 389148, 9 pages, 2013. https://doi.org/10.1155/2013/389148.